# SDR CA090526001

- Difficulty date: May 22, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Card
- Part number: 770705D
- Condition: Burned
- Location: Acpc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  ON LANDING ROLL OUT, THE CREW STARTED THE APU, THE APU GEN CAME ON LINE AND THEN FAILED. THE CREW TRIED A RESET WITH NO LUCK SO KEPT RT ENGINE RUNNING AND SHUTDOWN THE APU. BY THIS TIME THE ACFT WAS ON PARKING BAY AND PASSENGERS WERE GETTING OFF. THERE WAS A BAGGAGE BAY SMOKE WARNING SO THE CREW SHUTDOWN THE ENGINE AND SECURED THE ACFT.   MRP/ME TRAVELED AND DISCOVERED BURNED CARDS IN THE ACPC.
